# SDR FDEA2018081752032

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  DROOP LEADING EDGE ASSY,  UPPER SURFACE FASTENER AREA FOUND CRACKED AT XDLE 328.  REPAIREDTHE SKIN IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR   IAW GMM 6-2-100.
